# SDR REXA2021111600967

- Difficulty date: November 6, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313565
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 333 BETWEEN STGR 1R AND STGR 2R CRACKED. - REPAIRED CRACKED FRAME AT FS 333 BETWEEN STR1R AND STR2R IAW ENDEAVOR EA CRJ 953-12092 REV IR DATED 9/15/21. CUT, REPAIRED, AND  LEACK CHECKED POTABLE WATER LINE BTWEEN FS 333 AND FS 349 IAW CRJ 900 AMM 20-30-00-910-802-A01. LEAK CHECK GOOD. WVAC EMP # 574784
